# SDR N6WA2025120601

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 43,891 hours, 37,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: SH670505473
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT DOOR FAILED OPS CHECK, DOOR INDICATION INOP.     REMOVED AND REPLACED LH EMERG. EXIT DOOR INDICATOR LEVER IAW CRJ AMM 52-30-10. OPS CHECK GOOD
